# SDR USAA2012070200012

- Difficulty date: June 19, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK IN STRINGER CLIP AT BS 727A, S25R.  REPLACED STRINGER CLIP AT BS 727A, S25R IAW B737-400 SRM 51-40-02-0G FIG 12.
